IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Geometric interpolation in p-Schatten class
Autor/es:
CONDE, CRISTIAN
Revista:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Editorial:
Elsevier
Referencias:
Lugar: Amsterdam; Año: 2008 vol. 340 p. 920 - 920
ISSN:
0022-247X
Resumen:
The aim of this work is to apply the complex interpolation method to norms of n-tuples of operators in the p-Schatten classes of a Hilbert space H. The norms considered define Finsler metrics in a certain manifold of positive operators, and can be regarded as weighted p-norms, the weight being a positive invertible operator. As a by-product, we obtain ClarksonÂ’s type inequalities.